Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1983, Volume 33, Issue 2, Pages 301–314 (Mi mz5683)  

This article is cited in 1 scientific paper (total in 1 paper)

Analytic extension of holomorphic mappings and problems of holomorphic classification of multidimensional domains

S. I. Pinchuk


Full text: PDF file (1510 kB)

English version:
Mathematical Notes, 1983, 33:2, 151–157

Bibliographic databases:

UDC: 517

Citation: S. I. Pinchuk, “Analytic extension of holomorphic mappings and problems of holomorphic classification of multidimensional domains”, Mat. Zametki, 33:2 (1983), 301–314; Math. Notes, 33:2 (1983), 151–157

Citation in format AMSBIB
\Bibitem{Pin83}
\by S.~I.~Pinchuk
\paper Analytic extension of holomorphic mappings and problems of holomorphic classification of multidimensional domains
\jour Mat. Zametki
\yr 1983
\vol 33
\issue 2
\pages 301--314
\mathnet{http://mi.mathnet.ru/mz5683}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=693441}
\zmath{https://zbmath.org/?q=an:0549.32008}
\transl
\jour Math. Notes
\yr 1983
\vol 33
\issue 2
\pages 151--157
\crossref{https://doi.org/10.1007/BF01160383}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1983RH48600035}


Linking options:
  • http://mi.mathnet.ru/eng/mz5683
  • http://mi.mathnet.ru/eng/mz/v33/i2/p301

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. Yu. Nemirovski, R. G. Shafikov, “Uniformization of strictly pseudoconvex domains. I”, Izv. Math., 69:6 (2005), 1189–1202  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:197
    Full text:81
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021